5 doctors weighed in:
I was diag. With UTI and given macrobid. 4 days later, still have fever and feel worse! I finished chemo for ovarian cancer in jan. What to do?
5 doctors weighed in

Dr. Michio Abe
Internal Medicine
3 doctors agree
In brief: Call your doctor
It could be that your UTI is due to some bacteria resistant to macrobid.
But your symptoms of fever and feeling worse may be due to something else. You should call the doctor who prescribed you Macrobid and let him/her know how you are feeling. Or go to the er if you are feeling extremely sick.

In brief: Call your doctor
It could be that your UTI is due to some bacteria resistant to macrobid.
But your symptoms of fever and feeling worse may be due to something else. You should call the doctor who prescribed you Macrobid and let him/her know how you are feeling. Or go to the er if you are feeling extremely sick.
Dr. Michio Abe
Dr. Michio Abe
Thank
Dr. Apurv Agrawal
Internal Medicine - Hematology & Oncology
1 doctor agrees
In brief: Need another antibio
Your UTI is likely resistant to Macrobid and need a different antibiotic.
If your WBC is still low meaning less then 1500 from chemotherapy then you should go to the hospital.

In brief: Need another antibio
Your UTI is likely resistant to Macrobid and need a different antibiotic.
If your WBC is still low meaning less then 1500 from chemotherapy then you should go to the hospital.
Dr. Apurv Agrawal
Dr. Apurv Agrawal
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
107,000 doctors available
Read more answers from doctors